# SDR UIEA2020061761292

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,896 hours, 16,142 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132130
- Part serial: 4797
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR STUCK IN TEST MODE.  REPLACED WXR TRANSCEIVER IAW AMM 34-43-01. OPS GOOD.
